MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE CR RP INSRT SZ4 7MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151630407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Event or Problem Description
Sticker sheet provided with attune implants indicating patient underwent a right tka on (b)(6) 2017.She then underwent a revision on (b)(6) 2018 for pain and feelings of instability when walking or rising from a chair.The surgeon notes no signs of infection, wear or loosening during operation.Poly insert was switched out from a 7mm to 12mm achieving improved stability.Doi: (b)(6) 2017; dor: (b)(6) 2018; (insert only).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE CR RP INSRT SZ4 7MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8465517
Report Number1818910-2019-89056
Device Sequence Number16192558
Product Code NJL
UDI-Device Identifier10603295047643
UDI-Public10603295047643
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Catalogue Number151630407
Device Lot Number8210473
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR